MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3501751BC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
Type of Reportable Event
Serious Injury
Event or Problem Description
[adverse event review clinical note and patient coding verification]: coding was reviewed by a clinician on jun-18-2024 per (b)(4) with the available information about the reportable event.During the 6 year follow-up visit the patient reported the following: ¿lift removal¿, at this moment, mentor has received very limited information regarding this event, based on the information provided in edc (imedidata) the patient suffered breast asymmetry.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Right/left side, implant serial number: (b)(6).Doi: (b)(6) 2018, doe: unk).During the 7 year follow-up visit the patient again reported the following: ¿lift removal ¿, at this moment, mentor has received very limited information regarding this event, based on the information provided in edc (imedidata) the patient suffered from breast asymmetry on the opposite side.The affected side is unknown manufacturer¿s reference number: (b)(4).